INDEPENDENT TRANSVERSAL DOMINATION NUMBER IN COMPLEMENTARY PRISMS

Articles > Article · 2021

Authors: Aysun AYTAÇ, Cem Erkal

HONAM MATHEMATICAL JOURNAL, Journal Indexed in SCI Expanded, International, 2021, vol 43, pp 17-25

DOI: 10.5831/hmj.2021.43.1.17

Summary

A set D subset of V (G) is an independent transversal dominating set of G if D is a dominating set and also intersects every maximum independent set in G. The minimum cardinality of such a set is equal to the transversal domination number, denoted by gamma(it)(G). This paper is devoted to the computation of the independent transversal domination number of some complementary prism.

View details